# SDR IXXA0300072O

- Difficulty date: November 8, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 86,836 hours, 34,911 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Precooler
- Part number: 9799086
- Part serial: P209
- Condition: Cracked
- Location: Engine
- Part time: 86,836 hours, 34,911 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM KGSO TO KTOL NR 2 ENGINE PNEUMATIC SYSTEM OVERHEATS WITH LOW OR HIGH STAGE BLEED WITH CLIMB POWER SET AND LT PACK AT MIN FLOW.  CREW RETURNED TO KGSO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 2 PRECOOLER CONTROL VALVE PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
